Previous |  Up |  Next


Title: Continuous mappings of extensions of a topological space (English)
Author: Ivanova, V. M.
Author: Ivanov, A. A.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 209-214
Category: math
MSC: 54B17
MSC: 54C05
MSC: 54D35
idZBL: Zbl 0309.54024
idMR: MR0370505
Date available: 2009-02-12T08:55:53Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_45.pdf 1.334Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo